MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD Ø28X50; HIP BIPOLAR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD Ø28X50; HIP BIPOLAR HEAD
Catalog Number 25060.2850
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 august 2019: lot 1900866: (b)(4) items manufactured and released on 27-may-2019.Expiration date: 2024-05-15.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 13 august 2019: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.1811825.Lot 1811825: (b)(4) items manufactured and released on 02-apr-2019.Expiration date: 2024-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: amistem-p collared 01.18.435 amistem-p collared std stem size5 (k173794), lot.1902249.Lot 1902249: (b)(4) items manufactured and released on 29-may-2019.Expiration date: 2024-05-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed all implants and put in new hardware 3 weeks after primary.The surgery was completed successfully.

Brand Name
BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD Ø28X50
Common Device Name
HIP BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8953779
Report Number3005180920-2019-00750
Device Sequence Number11287479
Product Code KWY
UDI-Device Identifier07630030843716
UDI-Public07630030843716
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2024
Device Catalogue Number25060.2850
Device Lot Number1900866
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;